# SDR SIMA200727301

- Difficulty date: September 27, 2007
- Submitted: September 30, 2007
- Operation: Air carrier
- Aircraft: N211NE
- Make and model: Saab 340B
- Aircraft serial: 340B211
- Aircraft time: 22,399 hours, 24,439 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253813499
- Condition: Bent
- Location: Bs 658
- Part time: 22,399 hours, 24,439 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION, THE RIGHT FUSELAGE FRAME AT STATION 658.5 WAS FOUND BENT ABOVE FLOOR LEVEL.  INSTALLED DOUBLER IAW SAAB REPAIR STATEMENT 340 SDS 013159 DATED SEPT 27, 07.  AIRCRAFT RETURNED TO SERVICE.
